Doctor insights on:
Does Buspar Cause Weight Gain
Does Buspar (buspirone) cause weight gain? I hear most antidepressants are weight neutral but I've gained with most! Thanks - agoraphobia/anxiety here
I had extreme nausea on a very low dose of Abilify (aripiprazole) & had to discontinue use? Would Buspar have a similar side effect? Also does it cause weight gain
Doctor would like to add Buspar (buspirone) to Prozac,can Buspar (buspirone) lessen & encounter jerk and jittery of Prozac? and dose this combo cause significant weight gain?
Be careful: Needs close watch by Dr! Risk of rare but bad Serotonin Syndrome - confusion, hallucination, seizure, big blood pressure chgs, fast heart rate, fever, sweating, shaking, blurred vision, muscle spasm/stiffness, tremor, incoordination, stomach cramp, nausea, and diarrhea. Severe cases may result in coma and even death. ...Read more
Does the treatment (Buspar (buspirone) 40 mg daily + Prozac 40 mg daily) for GAD and social phobia, cause significant weight gain ?
Possibly: These medications have a listed side effect of weight change. Discuss this with your doctor. ...Read more
- Talk to a doctor live online for free
- Buspar and weight gain
- Does temazepam cause weight gain?
- Does clomid cause weight gain?
- Ask a doctor a question free online
- Does bulimia cause weight gain?
- Does stress cause weight gain?
- Does viibryd cause weight gain?
- Does progestin cause weight gain?
- Talk to a pharmacologist online for free